A Note on Subadditivity and Antisymmetricity Involving Generalized Convex Functions.

Authors(4) :-R. K. Sahu, B. C. Dash, P. C. Nayak, D. K. Dalai

J.Sandor [1], [2], [3], [4] has studied the h-convex function which he first defined in 1988. He also introduced and studied h-invexity. In 2003 J. Sandor [5] introduced the notion of A-convexity. In this chapter we have generalized notion of B-subadditivity, antisymmetricity,A-convexity and h- invexityand studied their properties in different theorems.

Authors and Affiliations

R. K. Sahu
V. N. (Auto.) College, Jajpur, Odisha, India
B. C. Dash
Choudwar College, Cuttack, Odisha, India
P. C. Nayak
Reader Bhadrak (Auto.) College, Bhadrak, Odisha, India
D. K. Dalai
D.K. Dalai, Principal, Govt. Junior College Kendrapara, Odisha, India

B -subadditive function, h-invex, A-convex, C-increasing, B-decreasing, B-subadditive, h-A-invex.

  1. J. Sandor, Some Open Problems in the Theory of Functional Equations, Simpozium on Applications of Fundamental Equations in Education, Science and Industry. (4th June, 1988), Odorhelue - Seculese, Romania.
  2. J. Sandor, On the Principle of Condensation Singularities, Fourth National Conference on Mathematical Inequalities, Siblu, (30-31 Oct., 1992).
  3. J. Sandor, Generalised Invexity and Its Application in Optimization Theory, First Joint Conference on Modern Applied Analysis, Sieni (Romania), (12-17 June, 1995)].
  4. J. Sandor, On Certain Classes of Generalized Convex Functions with Application, I, Studia Univ, Babes-Bolyai, Math, 44, (1999), 73-84.
  5. J. Sandor, On Cerntain Classes of Generalized Convex Functions with Application, II, Studia Univ, ‘‘Babes-Bolyai’’, Mathmatica, XLVIII (1), (2002), 109-117.
  6. R.B. Dash, D.K. Dalai and N. Mishra, A Note on a Class Generalised Convex Functions with some Applications, International Review of Pure and Applied Mathematical (July - December) 2009, Volume 5, No. 2, PP. 243-253.
  7. B.C. Dash, and D.K. Dalai On a Class of Generalised Convex Function With Some Applications, American Journal of Mathematics and Mathematical Sciences, 4(1), January-June 2015. ISSN : 2278-0874. pp, 13-20.

Publication Details

Published in : Volume 2 | Issue 5 | September-October 2017
Date of Publication : 2017-10-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 114-120
Manuscript Number : CSEIT1724193
Publisher : Technoscience Academy

ISSN : 2456-3307

Cite This Article :

R. K. Sahu, B. C. Dash, P. C. Nayak, D. K. Dalai, "A Note on Subadditivity and Antisymmetricity Involving Generalized Convex Functions.", International Journal of Scientific Research in Computer Science, Engineering and Information Technology (IJSRCSEIT), ISSN : 2456-3307, Volume 2, Issue 5, pp.114-120 , September-October-2017.
Journal URL : http://ijsrcseit.com/CSEIT1724193

Article Preview